# SDR QXEA2018042500161

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 20,662 hours, 22,003 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Handle
- Condition: Stuck
- Location: Rudder Pedal Adj
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S RUDDER PEDAL ADJUSTMENT HANDLE WILL NOT TURN,  RUDDER PEDALS WILL NOT TRAVEL FORE OR AFT.   REMOVED FROM SERVICE.   PERFORMED A GVI FOR FOD, NO FOD OR DEFECTS NOTED.  RELEASED THE FO'S ADJUSTMENT HANDLE, VERIFIED FULL RUDDER PEDAL ADJUSTMENT TRAVEL. LUBRICATED THE RT ADJUSTMENT HANDLE BEVEL GEAR.   PERFORMED AN OPS TEST OF RUDDER CONTROL SYSTEM, IAW AMM 27-20-00-710-803. OPS TESTED GOOD. FO'S RUDDER PEDAL ADJUSTMENT HANDLE WORKS WITHOUT DEFECT.  AIRCRAFT RETURNED TO SERVICE.
